Chair of Applied Mathematics (170)

Organisational unit: Chair

Research output

  1. 2018
  2. Published
  3. Published

    Implicit Euler method for numerical solution of nonlinear stochastic partial differential equations with multiplicative trace class noise

    Hausenblas, E., Kamrani, M. & Hosseini, M., 2018, In: Mathematical Methods in the Applied Sciences. p. 1-20 20 p.

    Research output: Contribution to journalArticleResearchpeer-review

  4. Published

    Multiplicity results for (p, q) fractional elliptic equations involving critical nonlinearities

    Bhakta, M. & Mukherjee, D., 2018, In: Advances in Differential Equations. Vol 24, 3/4, p. 185-228

    Research output: Contribution to journalArticleResearchpeer-review

  5. Published

    Nonlinear filtering with correlated Lévy noise characterized by copulas

    Hausenblas, E. & Fernando, B. P. W., 2018, In: Brazilian Journal of Probability and Statistics. 32, 2, p. 250-274 24 p.

    Research output: Contribution to journalArticleResearchpeer-review

  6. Published

    Numerical approximation of stochastic evolution equations: Convergence in scale of Hilbert spaces

    Bessaih, H., Hausenblas, E., Randrianasolo, T. A. & Razafimandimby, P., 2018, In: Journal of computational and applied mathematics. 343.2018, 1 December, p. 250-274 25 p.

    Research output: Contribution to journalArticleResearchpeer-review

  7. Published
  8. Published

    A novel approach for modeling surface effects in hydrodynamic lubrication

    Pusterhofer, M., Bergmann, P., Summer, F., Grün, F. & Brand, C., 12 Mar 2018, In: Lubricants. 6, 1, 27.

    Research output: Contribution to journalArticleResearchpeer-review

  9. Published

    Nonlinear filtering with correlated Lévy noise characterized by copulas

    Hausenblas, E. & Fernando, P., 1 May 2018, In: Brazilian Journal of Probability and Statistics. 32.2018, 2, p. 374–421 45 p.

    Research output: Contribution to journalArticleResearchpeer-review

  10. Published

    Cartesian products of directed graphs with loops

    Imrich, W. & Peterin, I., 2 May 2018, In: Discrete mathematics. 2018, 341, no. 5, p. 1336 - 1343 8 p.

    Research output: Contribution to journalArticleResearchpeer-review

  11. Published

    Stochastic reaction-diffusion equations driven by jump processes

    Brzeźniak, Z., Hausenblas, E. & Razafimandimby, P., 11 May 2018, In: Potential analysis. 2018, 49, p. 131-201 70 p.

    Research output: Contribution to journalArticleResearchpeer-review